MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDIA® ALL-SILICONE FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARDIA® ALL-SILICONE FOLEY CATHETER
Model Number 806510
Medical Device Problem Codes Inadequate Instructions for Healthcare Professional (1319); Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the customer that ordered part 806510 through mckesson.The description in their catalogue stated catheter, foley silicone 5cc 10fr (12/cs) when the customer opened the box, the packages inside of it stated, they were 3cc.The lot on the case of catheters was nggw4222 and the lot number on the actual catheter was nggx3331.The customer was concerned that there might have been an error on bd¿s part when packaging this item, since the item stated it was a 5cc, but the reference number that match what they ordered and what was in the package stated it was a 3cc.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.A potential root cause for this failure could be "incorrect bom".It is unknown whether the device had met relevant specifications.The product was used for treatment purpose.It was unknown whether the product had caused the reported failure.A dhr review is not required since is a mckesson incorrect classification of product.A labeling review was not performed because labeling could not have prevented the reported failure.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text: the device was not returned.
 
Event or Problem Description
It was reported that the customer that ordered part 806510 through mckesson.The description in their catalogue stated catheter, foley silicone 5cc 10fr (12/cs) when the customer opened the box, the packages inside of it stated, they were 3cc.The lot on the case of catheters was nggw4222, and the lot number on the actual catheter was nggx3331.The customer was concerned that there might have been an error on bd¿s part when packaging this item, since the item stated it was a 5cc, but the reference number that match what they ordered and what was in the package stated it was a 3cc.

Brand Name
BARDIA® ALL-SILICONE FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key16520854
Report Number1018233-2023-01618
Device Sequence Number2316166
Product Code KOD
UDI-Device Identifier00801741072918
UDI-Public(01)00801741072918
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K821745
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number806510
Device Catalogue Number806510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/16/2023
Supplement Date Received by Manufacturer05/10/2023
Initial Report FDA Received Date03/10/2023
Supplement Report FDA Received Date05/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown